MULTIDIMENSIONAL STOCHASTIC APPROXIMATION METHODS

被引:333
作者
BLUM, JR
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1954年 / 25卷 / 04期
关键词
D O I
10.1214/aoms/1177728659
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:737 / 744
页数:8
相关论文
共 5 条
[1]   APPROXIMATION METHODS WHICH CONVERGE WITH PROBABILITY ONE [J].
BLUM, JR .
ANNALS OF MATHEMATICAL STATISTICS, 1954, 25 (02) :382-386
[2]  
Doob J. L., 1953, STOCHASTIC PROCESSES, V101
[3]   STOCHASTIC ESTIMATION OF THE MAXIMUM OF A REGRESSION FUNCTION [J].
KIEFER, J ;
WOLFOWITZ, J .
ANNALS OF MATHEMATICAL STATISTICS, 1952, 23 (03) :462-466
[4]   A STOCHASTIC APPROXIMATION METHOD [J].
ROBBINS, H ;
MONRO, S .
ANNALS OF MATHEMATICAL STATISTICS, 1951, 22 (03) :400-407
[5]   ON THE STOCHASTIC APPROXIMATION METHOD OF ROBBINS AND MONRO [J].
WOLFOWITZ, J .
ANNALS OF MATHEMATICAL STATISTICS, 1952, 23 (03) :457-461